# SDR YENA20120612525

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 47,395 hours, 17,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006960
- Condition: Inoperative
- Location: Cabin
- Part time: 21,775 hours, 7,626 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6455 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING TEST.  REPLACED POWER SUPPLY UNIT IAW 33-51-00.  OPS CHECK GOOD.
